# SDR DHL2004873557

- Difficulty date: December 3, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3755820
- Condition: Damaged
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME HAS 3 MISDRILLED HOLES STA 1300.000, L-10R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 12/02/04, DWG W90-R18 REV IR DATED 11/22/04.  REMOVED 2 FITTINGS IAW DWG W90-R18, SRM 51-1-21 PG 1, SRM 51-1-20C.  CUT OUT MISDRILLED HOLES AREA IAW DW W90-R18.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T60.090) FILLER (AL7075T6 0.080) AND 2 FRAME FITTINGS (AL7075T651) IAW DWG W90-R18, DWG 3755820 (FITTING).  NDT INSPECTED NEW FITTINGS IAW DC8 NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND EXTERNAL REPAIR DOUBLER, FILLER AND FITTINGS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DWG W90-R18, SRM 51-1-20D PG 9.
